International Journal of Difference Equations (IJDE)


Volume 11, Number 2  (2016)




Eventual Monotonicity in Nonlinear Difference Equations
pp. 123-137
Author: A. M. Amleh and Emmanouil Drymonis

Dynamic Consistency in a Predator-Prey Model with Habitat Complexity: Nonstandard Versus Standard Finite Difference Methods
pp. 139-162
Author: N. Bairagi and M. Biswas

Comparison Theorems and Asymptotic Behavior of Solutions of Caputo Fractional Equations
pp. 163-178
Author: Baoguo Jia, Lynn Erbe and Allan Peterson

On a Second-Order Rational Difference Equation with a Quadratic Term
pp. 179-202
Author: Yevgeniy Kostrov and Zachary Kudlak

Closed-form Second Solution to the Confluent Hypergeometric Difference Equation in the Degenerate Case
pp. 203-214
Author: William C. Parke and Leonard C. Maximon

Intensity of Attractors for Closed Relations on Compact Hausdorff Spaces
pp. 215-223
Author: Tamas Wiandt





 All rights are reserved with Research India Publications                             Home  Journals  Contact